# SDR HNAA2012121401104

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 39,000 hours, 58,183 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAIN TIRES ON RT GEAR ARE FLAT.  R & R NR 3 AND NR 4 MAIN WHEEL ASSY AS REQUIRED IAW -8 MM 32-41-11.
